# SDR F3LA200700135

- Difficulty date: June 9, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N907FR
- Make and model: Airbus A319-112
- Aircraft serial: 1743
- Aircraft time: 18,398 hours, 7,827 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED ONE AREA OF CORROSION ON FLOORBEAM +Y1292 AT FR67.  REPLACED FLOORBEAM IAW SRM 51-42-11, SRM 51-44-11, AND EA #A0-53T-11472.
